# SDR NACA2024032100002

- Difficulty date: March 21, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N399
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,409 hours, 19,185 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Part number: 211734219
- Part serial: 104522
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUT DOWN AT BLOCK IN. DEFERRED APU PER MEL 49-11-01A CAT C. ACCOMPLISHED FIM 491-11 FT 988 REMOVED AND REPLACED M206 ECU PER B767 AMM 49-61-05 OPERATIONAL TEST GOOD. UNIT IS UNKNOWN TO TRAX.
